Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 6, Pages 875-893
http://dx.doi.org/10.1155/IJMMS.2005.875

Volume growth and closed geodesics on Riemannian manifolds of hyperbolic type

1Institut de Mathématiques et de Sciences Physiques (IMSP), Université d’Abomey-Calavi, Porto-Novo BP 613, Benin
2Institut Universitaire de Technologie, Université de Parakou, Benin

Received 5 August 2004; Revised 15 December 2004

Copyright © 2005 Jean-Pierre Ezin and Carlos Ogouyandjou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jean-Pierre Ezin and Carlos Ogouyandjou, “Volume growth and closed geodesics on Riemannian manifolds of hyperbolic type,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 6, pp. 875-893, 2005. doi:10.1155/IJMMS.2005.875